# SDR SWAA2023081489219

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 64,053 hours, 38,319 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Limiter
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF HYD B ON DEP. RAN CHECKLIST; TURN OFF B-PUMP IN UNDER A MIN. QTY WAS ZERO<[01] FOUND LEAK ON SYS B HYD FLOW LIMITING VALVE. UPON REMOVAL; FOUND UNION ADAPTER CRACKED BETWEEN THREADS CAUSING ALL SYSTEM B HYD FLUID TO DRAIN. REMOVED AND REPLACED SYS B EMDP FILTER TO INSPECT FOR PARTICLES REF AMM 29-11-41. NO FINDINGS.;[02] REMOVED AND REPLACED #2 ENG CASE DRAIN FILTER (TO INSPECT FOR PARTICLES) PER AMM 29-11-51. FILTER WAS CLEAN; NO PARTICLES.;[03] REMOVED AND REPLACED TRAILING EDGE FLAP FLOW LIMITER IAW AMM 27-51-67. OPS TEST AND LEAK TEST GOOD AT THIS TIME.
